# SDR SWAA2024012442543

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY OVERHEAD BIN LIGHT AT ROW 9L/H INOPERATIVE.<[01] RELAMPED PASSENGER EMERGENCY OVERHEAD BIN LIGHT AT ROW 9L/H AS PER AMM 33-51-03-960-801. TEST OK.;[02] VERIFIED STEP 1.
